# SDR SWIA200515473

- Difficulty date: August 21, 2005
- Submitted: August 30, 2005
- Operation: Air carrier
- Aircraft: N724SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10189
- Aircraft time: 1,740 hours, 1,112 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detector
- Part number: 5913163
- Part serial: A1239
- Condition: Malfunctioned
- Location: Te Flaps
- Part time: 1,731 hours, 1,103 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAPS HALFSPEED STATUS MSG.  REPLACED LT WING INBOARD FLAP, OUTBOARD SKEW DETECTOR IAW MM 27-52-45.  OPERATIONAL CHECK GOOD.
